AMS eContent Search Results
Matches for: msc=(03E55) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>

[1] Dominik Adolf, Arthur W. Apter and Peter Koepke. Singularizing successor cardinals by forcing. Proc. Amer. Math. Soc. 146 (2018) 773-783.
Abstract, references, and article information   
View Article: PDF

[2] Boban Veličković. PFA and precipitousness of the nonstationary ideal. Proc. Amer. Math. Soc. 146 (2018) 791-802.
Abstract, references, and article information   
View Article: PDF

[3] James Cummings and Charles Morgan. Dowker and super-Dowker filters. Proc. Amer. Math. Soc. 145 (2017) 5381-5390.
Abstract, references, and article information   
View Article: PDF

[4] Menachem Magidor and Dima Sinapova. Singular cardinals and square properties. Proc. Amer. Math. Soc. 145 (2017) 4971-4980.
Abstract, references, and article information   
View Article: PDF

[5] James Cummings, Mirna Džamonja, Menachem Magidor, Charles Morgan and Saharon Shelah. A framework for forcing constructions at successors of singular cardinals. Trans. Amer. Math. Soc. 369 (2017) 7405-7441.
Abstract, references, and article information   
View Article: PDF

[6] Will Boney and Spencer Unger. Large cardinal axioms from tameness in AECs. Proc. Amer. Math. Soc. 145 (2017) 4517-4532.
Abstract, references, and article information   
View Article: PDF

[7] Scott Cramer. Implications of very large cardinals. Contemporary Mathematics 690 (2017) 225-257.
Book volume table of contents   
View Article: PDF

[8] P. D. Welch. Obtaining Woodin's cardinals. Contemporary Mathematics 690 (2017) 161-176.
Book volume table of contents
View Article: PDF

[9] Ralf Schindler. Woodin's axiom $(*)$, or Martin's Maximum, or both?. Contemporary Mathematics 690 (2017) 177-204.
Book volume table of contents   
View Article: PDF

[10] A. Brooke-Taylor and J. Rosický. Accessible images revisited. Proc. Amer. Math. Soc. 145 (2017) 1317-1327.
Abstract, references, and article information   
View Article: PDF

[11] Moti Gitik. On density of old sets in Prikry type extensions. Proc. Amer. Math. Soc. 145 (2017) 881-887.
Abstract, references, and article information   
View Article: PDF

[12] James Cummings and Chris Lambie-Hanson. Bounded stationary reflection. Proc. Amer. Math. Soc. 144 (2016) 861-873.
Abstract, references, and article information   
View Article: PDF

[13] Sean D. Cox. Prevalence of Generic Laver Diamond. Proc. Amer. Math. Soc. 143 (2015) 4045-4058. MR 3359593.
Abstract, references, and article information   
View Article: PDF

[14] Monroe Eskew. Coherent forests. Proc. Amer. Math. Soc. 143 (2015) 2705-2717.
Abstract, references, and article information   
View Article: PDF

[15] Sy-David Friedman and Peter Holy. A quasi-lower bound on the consistency strength of PFA. Trans. Amer. Math. Soc. 366 (2014) 4021-4065.
Abstract, references, and article information   
View Article: PDF

[16] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[17] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[18] René Schipperus. The topological Baumgartner-Hajnal theorem. Trans. Amer. Math. Soc. 364 (2012) 3903-3914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel Herden. Upper cardinal bounds for absolute structures. Contemporary Mathematics 576 (2012) 137-150.
Book volume table of contents   
View Article: PDF

[20] James Cummings and Menachem Magidor. Martin’s maximum and weak square. Proc. Amer. Math. Soc. 139 (2011) 3339-3348. MR 2811288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alex Hellsten. Saturation of the weakly compact ideal. Proc. Amer. Math. Soc. 138 (2010) 3323-3334. MR 2653962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Assaf Sharon and Matteo Viale. Some consequences of reflection on the approachability ideal. Trans. Amer. Math. Soc. 362 (2010) 4201-4212. MR 2608402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel Herden and Saharon Shelah. An upper cardinal bound on absolute E-rings. Proc. Amer. Math. Soc. 137 (2009) 2843-2847. MR 2506440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Joel David Hamkins and Thomas A. Johnstone. The proper and semi-proper forcing axioms for forcing notions that preserve $\aleph _2$ or $\aleph _3$. Proc. Amer. Math. Soc. 137 (2009) 1823-1833. MR 2470843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stevo Todorcevic and Stuart Zoble. Baire reflection. Trans. Amer. Math. Soc. 360 (2008) 6181-6195. MR 2434283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sy-David Friedman. Parameter-free uniformisation. Proc. Amer. Math. Soc. 136 (2008) 3327-3330. MR 2407099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joel David Hamkins, Jonas Reitz and W. Hugh Woodin. The ground axiom is consistent with V $\neq $ HOD. Proc. Amer. Math. Soc. 136 (2008) 2943-2949. MR 2399062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Moti Gitik and Assaf Sharon. On SCH and the approachability property. Proc. Amer. Math. Soc. 136 (2008) 311-320. MR 2350418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Arthur W. Apter, James Cummings and Joel David Hamkins. Large cardinals with few measures. Proc. Amer. Math. Soc. 135 (2007) 2291-2300. MR 2299507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James E. Keesling and Yuli B. Rudyak. On fundamental groups of compact Hausdorff spaces. Proc. Amer. Math. Soc. 135 (2007) 2629-2631. MR 2302585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>

American Mathematical Society